# SDR DHL2003805001

- Difficulty date: January 4, 2003
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K, O

## Discrepancy

1)  DURING PREFLIGHT #12 SMOKE DETECTOR DOES NOT PRESS TO TEST.2)  ITEM TRANSFERRED TO DMI LOG PER 26-6-1 DMI #11487 PLACARD INSTALLED.3)  DMI #11487 DURING PREFLIGHT #12 SMOKE DETECTOR DOES NOT PRESS TO TEST.4)  REMOVED AND REPLACED LAMPS TO #12 SMOKE DETECTOR IAW M/M 26-10-6. TESTED OK. THIS CLEARS DMI #11487.
